| Model Number |
FHTPS50026S |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/25/2025, it was reported to accelus that the rep ran into an issue while deploying a cage in dr.(b)(6) initial tlif case on (b)(6) 2025.The rep followed surgical technique and when using the expandable shaver, they got an 11mm height so they built a 26x11x11 0 degree cage.While deploying the cage, they heard the click as usual and an image afterwards was taken showing the shim was not locked into the shell.The guide pin must have snapped instead.It was reported there was no impact to patient and no delay to the procedure.The surgeon left the shim in the shell, placed screws and rods and finished the surgery.
Additional Manufacturer Narrative
The devices were not returned therefore an engineering analysis could not be conducted for the physical parts; therefore, no root cause could be determined.However, the surgeon was aware the implant was not locked and chose to leave it in the disc space.It was reported that an image was taken but the image was not provided to integrity implants to confirm the unlocked/locked construct.As noted previously, per (b)(4) "an unlocked implant or implant without a shim should never be left in a patient.".
Event or Problem Description